Null controllability of semilinear degenerate parabolic equations in bounded domains
MetadataShow full metadata
In this paper we study controllability properties for semilinear degenerate parabolic equations with nonlinearities involving the first derivative in a bounded domain of R. Due to degeneracy, classical null controllability results do not hold in general. Thus we investigate results of 'regional null controllability', showing that we can drive the solution to rest at time T on a subset of the space domain, contained in the set where the equation is nondegenerate.
CitationCannarsa, P., & Fragnelli, G. (2006). Null controllability of semilinear degenerate parabolic equations in bounded domains. Electronic Journal of Differential Equations, 2006(136), pp. 1-20.
This work is licensed under a Creative Commons Attribution 4.0 International License.